Approximation equations for the oscillations of water and ship in the chamber of ship lifts and sluices
Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1309-1312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_6_a15,
author = {O. F. Vasiliev},
title = {Approximation equations for the oscillations of water and ship in the chamber of ship lifts and sluices},
journal = {Doklady Akademii Nauk},
pages = {1309--1312},
year = {1961},
volume = {138},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a15/}
}
TY - JOUR AU - O. F. Vasiliev TI - Approximation equations for the oscillations of water and ship in the chamber of ship lifts and sluices JO - Doklady Akademii Nauk PY - 1961 SP - 1309 EP - 1312 VL - 138 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a15/ LA - ru ID - DAN_1961_138_6_a15 ER -
O. F. Vasiliev. Approximation equations for the oscillations of water and ship in the chamber of ship lifts and sluices. Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1309-1312. http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a15/